# SDR ASAA2015011110227

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 65,869 hours, 37,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 30043233
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CK FOUND RT FWD EXTERIOR LIGHT INOPERATIVE AFT OF THE R1 DOOR.  ACFT GROUNDED.   REPLACED LIGHT REFLECTOR IAW CMM 33-50-27, OPS CHECK GOOD.
